Hello. I am really hoping someone or a doctor can provide feedback. I am experiencing some terrifying things and am at a loss. I have had several episodes of what my cardio would call inappropriate sinus tachycardia. I went to ER for a pulse of 150 that wouldn't come down. They sent me home to take me Toprolol ER. I am not on Lopressor 25 mg one and a half times a day, seems to be helping with the heart racing and pounding. But I am getting lot's of other symptoms that is really making me think I have dysautonomia. I have constant fatigue, times were it feels like I have veritigo, I have an intollerance to heat to where I cannot even take warm showers anymore. I am not crazy, I had 2 pyschologist tell me they can find no reason for my anxiety, I have had 4 cardios say my heart is just fine and cannot explain the tacycardia or palpatations (pvc's, pacs). Does this sound like dysautonomia to anyone? I have attached one of my older posts below. Any feedback would be greatly appeciated. Thanks!
I would really like a doctor to respond to this question. All over the internet you will find thousands of posts from people posing questions with the same symptoms. What on earth is causing this heart pounding?? If you read my previous posts over the past 2 years, you will find out that I had my first panic attack after trying marijuana for the first time, I was dumb, I know this, but now I am just seeking help and answers for all the others out there like me. Ever since that first panic attack, where I thought my heart was going to explode, I have had constant heart palptations and repeart panic attacks, and just overall high anxiety. However, with me, most of my anxiety starts with the heart pounding. The best way I could describe it to someone who has never had it before is this. If you lie down and get comfortable, and get up to fast, there is a brief moment where you can feel the heart beat very forcefully, and feel lightheaded, almost faintish. This is the type of heart pounding I feel constantly. I have seen 4 cardiologists, ER doctors, primary care physicians, electrophysiologists, it's insane. I feel insane. All heart tests came back normal, except IRBBB, which is benign anyways. I am currently on metoprolol 12.5mg twice a day to help with the heart pounding/anxiety. However, like those on SSRI's, still have the symptoms. From my knowledge and experience, I believe it is a combination of to much adrenaline, and or anxiety stimulating the adrenaline. I have seen multiple CBT's, counselors, and done yoga, P90X, everything I can think of, and yes, I eat healthy. It's sad so many of us are suffering with so little answers. Perhaps there never will be an answer, and SSRI's and beta blockers will continue to be our temporary assistant with these symptoms. I really emplore any doctors to give their ideas or input, as well as those suffering. Thanks. .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.